LUPUS UK
20,860 members16,559 posts

Lupus and cosmetic facial fillers

Hello ,

I have been diagnosed with lupus and take hydroxychlorichine tablets daily , it's mild lupus so far ...I got Juvederma Voluma fillers in my cheeks 1 ml in total three weeks ago and since then have been feeling unwell . Heart palpitation , tired and fatigued more than usual and headache ...I wonder if any lupus friend here has had fillers injected and how they feel afterwards ... thanks

10 Replies
oldestnewest

Hello. Sorry to hear you are feeling unwell. How long have you had lupus? And did you tell the person who did the fillers about your chronic illness? I have no personal experience but my instinct is for you to see your GP or contact your Rheumatology Nurse as soon as possible. Let us know how you get on. Wendy

2 likes
Reply

Thanks Wendy , I have had lupus for 15 years cos I tested positive to all lupus tests ...i have been to my GP and they did blood tests and heart test and they came back fine ! But I know myself I'm not feeling well ..they will wait few weeks and repeat the tests again

Reply

Gosh you've had the bloods & heart checks in the 3 weeks since the fillers?

Reply

What do you mean ?

1 like
Reply

It sounds like since you've had your fillers, all your bloods are fine and your heart palpatations have been checked out too? Or have you not seen a doctors since these fillers?

Reply

Seen the doctor after the fillers, I go on routine blood tests ... seems settled now , apart from the heart palpitation. It's on going and couldn't sleep well last night..heart feels like racing and get panic attack as a result I don't know I'll keep an eye

Reply

OK. I'm with you now. Did the doctor say whether he thought that fillers were safe for people with lupus?

I have never considered anything like it. I can't even dye my hair now. I have allergic reactions and lots of skin/scalp/scarring alopecia issues due to lupus and I am far too scared to dye my hair. I even had a reaction to somehting at the dentist a few weeks ago, so that worries me now too.

I hope your heart palpitations go away soon and everything is Ok for you.

Take care.

1 like
Reply

Thank you , I hope it settles down soon ...doctors at hospital are not up to date with cosmetic procedures and what's happening in that field so many times they don't know ..they have no idea what filler is ! Totally different world ...

Reply

I have had fillers...I just am finding out about my Lupus at age 62.....I do not remember feeling anything odd after my fillers...but something to consider

1 like
Reply

I do not have lupus, but am positive for C-ANCA vasculitis; I have been getting botox, juverderm filler and volume as well for many years; I remember some kind of a reaction like your's the very first time from the botox, but since then I have no problems with the cosmetic injections before or after the vasculitis diagnosis. I feel if you have an autoimmune illness, you need to do whatever makes you feel good about yourself.

Reply

You may also like...